Anda belum login :: 14 Jul 2024 09:36 WIB
Detail
ArtikelDegrees Of Freedom Adjustment For Disturbance Variance Estimators In Dynamic Regression Models  
Oleh: Kiviet, Jan F. ; Phillips, Garry D.A.
Jenis: Article from Journal - ilmiah internasional
Dalam koleksi: The Econometrics Journal vol. 1 no. 2 (1998), page 44-70.
Topik: ARX-model; Asymptotic expansions; Lagged dependent variables bias; Large sample asymptotics.
Fulltext: 44.pdf (311.61KB)
Isi artikelIn the classical regression model with fixed regressors the statistic S2, i.e. the sum of squared residuals (SSR) divided by the number of degrees of freedom, is an unbiased estimator of the variance of the disturbances. If the model is dynamic and contains laggeddependent explanatory variables, then the least-squares coefficient estimators are biased in finite samples, and so is S2. By deriving the expectation of the initial terms in an expansion of the expression for SSR in the case of an autoregressive regression model, we prove that the bias in the degrees of freedom adjusted estimator is of smaller order in T , the sample size, than the bias of the unadjusted maximum-likelihood estimator. We also indicate how a further decrease in the bias can be achieved, and what the consequences are for estimating . Insight is provided into the relative numerical magnitude of the bias for various estimators of o2 in some relevant particular cases of this class of model by Monte Carlo simulation.
Opini AndaKlik untuk menuliskan opini Anda tentang koleksi ini!

Kembali
design
 
Process time: 0.015625 second(s)